# SDR DALA1229731602

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 61,754 hours, 8,694 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Monitor
- Component: Monitor
- Component part number: RKW767503
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

3D SEAT MONITOR STARTED TO SMOKE, TURNED OFF MONITOR AT SEAT ONLY SMOKE STOPPED AND MONITOR COOLED DOWN.  PAX SEAT 3G MONITOR  REMOVED AND REPLACED MONITOR AND SDU HARNESS AT PAX SEAT 03G IAW AMM 23-32-00 AND DRAWING RD-KM6265 REV B OPS CHECKED NORMAL MONITOR.
